# SDR COMA0260383

- Difficulty date: June 22, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 6,836 hours, 7,052 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Alternator
- Stage of operation: CL
- Nature of condition: E, O
- Precautionary procedure: A

## Discrepancy

FLIGHT 9478 - LOUD VIBRATION DURING GEAR RETRACTION.FOUND ADG DEPLOYED - STOWED ADG AND SYSTEM TEST NORMAL.
